# SDR SIMA20151022008

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 28,849 hours, 20,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341692
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF BULKHEAD AT FS 202.75, FOUND INDICATION ON TOP OF STIFFENER RBL 30.0, APPROX 1/8" LONG.  STIFFENER FAILED NDT INSPECTION.  REPAIRED IAW REO 670-53-11-1099 & NCR-CR-53-152.
